RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 4, Pages 35–47 (Mi da695)  

This article is cited in 2 scientific papers (total in 2 papers)

Multicoloring of incidentors of weighted undirected multigraph

V. G. Vizing

Odessa, Ukraine

Abstract: Undirected multigraphs with weighted edges are considered. In multicoloring of incidentors, every incidentor should be assigned with a multicolor, i.e. an interval of colors whose length is equal to the weight of the incidentor. A multicoloring is proper if the multicolors of any two adjacent or junction incidentors do not intersect. Upper and lower bounds for the minimum number of colors necessary for a proper multicoloring of all incidentors of a multigraph are presented. Ill. 1, bibliogr. 10.

Keywords: incidentor, multicoloring, incidentor multichromatic number.

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:4, 514–521

Bibliographic databases:

UDC: 519.718
Received: 18.11.2011
Revised: 26.01.2012

Citation: V. G. Vizing, “Multicoloring of incidentors of weighted undirected multigraph”, Diskretn. Anal. Issled. Oper., 19:4 (2012), 35–47; J. Appl. Industr. Math., 6:4 (2012), 514–521

Citation in format AMSBIB
\Bibitem{Viz12}
\by V.~G.~Vizing
\paper Multicoloring of incidentors of weighted undirected multigraph
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 4
\pages 35--47
\mathnet{http://mi.mathnet.ru/da695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013541}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 4
\pages 514--521
\crossref{https://doi.org/10.1134/S1990478912040126}


Linking options:
  • http://mi.mathnet.ru/eng/da695
  • http://mi.mathnet.ru/eng/da/v19/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pyatkin, “On edge muticoloring of unicyclic graphs”, J. Appl. Industr. Math., 8:3 (2014), 362–365  mathnet  crossref  mathscinet
    2. V. G. Vizing, “On multicoloring of incidentors of a weighted oriented multigraph”, J. Appl. Industr. Math., 8:4 (2014), 604–608  mathnet  crossref  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:177
    Full text:56
    References:25
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020